# SDR 99ZZZX3085

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N609BP
- Make and model: Doug 600N
- Aircraft serial: RN038
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bellcrank
- Part number: 600N76055
- Condition: Damaged
- Location: Flight Control
- Part time: 300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION LOOKING OVER THE FLIGHT CONTROLS, THE LATERAL CONTROL ROD BELLCRANK HAD PLAY.  REMOVING PART FROM AIRCRAFT, BEARING FELL OUT.  SUBMITTER STATED FINDING THIS PROBLEM IN OTHER 600N AIRCRAFT.
